# SDR SIMA20181213001

- Difficulty date: December 13, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 37,358 hours, 32,963 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001013
- Part serial: 5065
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL FLAP FAIL EICAS MESSAGE. FLAPS FAILED AT 0 DEGREES ON APPROACH. C/A-CMC FAULT MSG RH FLAP SENSOR FAIL HAD TO RESTORE FCU TO RESET FLAPS IAW FIM 27-51-00-810-817-A STEP 1 ITEM 2. RESTORED FCU BACK TO ORIGINAL CONDITION FOR MEL 27-09. REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT IAW AMM 27-53-02. OPS CK GOOD IAW AMM 27-53-00. NO MESSAGE AT THIS TIME
